# SDR AALA201704109016

- Difficulty date: April 8, 2017
- Submitted: April 10, 2017
- Operation: Air carrier
- Aircraft: N287AY
- Make and model: Airbus A330-243
- Aircraft serial: 1417
- Aircraft time: 15,964 hours, 2,599 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Part number: PPA120300
- Condition: False Indication
- Location: Lavatory
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LAVATORY SMOKE ECAM ACTIVATED.  FOLLOWED ECAM PROCEDURES AND FOUND NO EVIDENCE OF SMOKE. PERFORMED BSCU BITE WITH NO FAULTS.
